Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 60, NWS Dodge City, KS

May 15, 2017Meade County, Seward County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 15, 2017, 10:13 PM CDT for Meade County, Seward County, Kansas. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2017, 10:13 PM CDT (03:13 UTC)
Expired
May 15, 2017, 11:00 PM CDT
In force
47 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Meade County, KS, Seward County, KS

The radar

The Dodge City radar (KDDC), 106 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 10:14 PM CDTHAIL 1Liberal, KSVIA SOCIAL MEDIA. NUMEROUS REPORTS OF QUARTER SIZED HAIL.
May 15, 10:35 PM CDTHAIL 1Hayne, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 3:44 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2017-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 923 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2017-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
923 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
2385 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

177 
WUUS53 KDDC 160313
SVRDDC
KSC119-175-160400-
/O.NEW.KDDC.SV.W.0060.170516T0313Z-170516T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1013 PM CDT MON MAY 15 2017

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Seward County in southwestern Kansas...
  West central Meade County in southwestern Kansas...

* Until 1100 PM CDT

* At 1013 PM CDT, a severe thunderstorm was located very near
  Liberal, moving northeast at 35 mph.

  HAZARD...Golf ball size hail and 70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Liberal, Plains, Kismet, Hayne and Arkalon Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3703 10107 3705 10107 3739 10078 3739 10075
      3722 10046 3700 10078 3700 10103
TIME...MOT...LOC 0313Z 226DEG 32KT 3703 10094 

HAIL...1.75IN
WIND...70MPH
 
$$

TURNER
2 follow-up statements
682 
WWUS53 KDDC 160331
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1031 PM CDT MON MAY 15 2017

KSC119-175-160400-
/O.CON.KDDC.SV.W.0060.000000T0000Z-170516T0400Z/
Seward KS-Meade KS-
1031 PM CDT MON MAY 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR CENTRAL SEWARD AND WEST CENTRAL MEADE COUNTIES...

At 1030 PM CDT, a severe thunderstorm was located near Hayne, or 9
miles northeast of Liberal, moving northeast at 35 mph.

HAZARD...70 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Liberal, Plains, Kismet, Hayne and Arkalon Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3712 10095 3721 10093 3739 10078 3739 10075
      3722 10046 3700 10078 3700 10097
TIME...MOT...LOC 0330Z 226DEG 32KT 3714 10080 

HAIL...1.25IN
WIND...70MPH
 
$$

TURNER
886 
WWUS53 KDDC 160351
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1051 PM CDT MON MAY 15 2017

KSC119-175-160400-
/O.EXP.KDDC.SV.W.0060.000000T0000Z-170516T0400Z/
Seward KS-Meade KS-
1051 PM CDT MON MAY 15 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SEWARD AND WEST
CENTRAL MEADE COUNTIES WILL EXPIRE AT 1100 PM CDT...
    
The severe thunderstorm which prompted the warning continues to move 
out of the warned area. Therefore, the warning will be allowed to 
expire at 11 pm. 

A severe thunderstorm watch remains in effect until midnight CDT for
southwestern Kansas.

LAT...LON 3712 10095 3721 10093 3739 10078 3739 10075
      3722 10046 3700 10078 3700 10097
TIME...MOT...LOC 0350Z 226DEG 32KT 3726 10064 

$$

TURNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 6:00 PM CDT, 4 hours 13 minutes earlier.

Area forecast discussion, May 15, 6:00 PM CDT, 4 hours 13 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
600 PM CDT Mon May 15 2017

...Updated Aviation...

.SHORT TERM...(This evening through Tuesday)
Issued at 333 PM CDT Mon May 15 2017

Short term concern is convection along the dryline late this afternoon
and into the evening. Have the pops starting out west and then propagating
eastward with a slow decay. The storms should not make it that far
east, as this activity will be diurnally driven and also due to the
fact that mid level winds are fairly weak. Observations early this
afternoon show large temperature/dewpoint depressions. Think the main
hazard is 60-75 mph outflows. Large hail up to 2" could also be possible
early in the convective regime. This is only true if supercells develop.
Both shear magnitude and the shear vector relative to the dryline are
marginal for supercells. The main area that could see severe weather
is west of Highway 23.

.LONG TERM...(Tuesday night through Monday)
Issued at 333 PM CDT Mon May 15 2017

A more significant chance of severe weather exists tomorrow afternoon
and evening. Bulk shear will increase to around 50 kt, which supports
supercells. Speaking of storm type, it is not exactly clear how this
will evolve at this point. The ARW and NAM suggests upscale growth.
The HRRRX and NMMB show more discrete activity. The 12Z EC has some
sig tor south of Dodge City and Highway 50. Bulk shear vectors and
sfc boundaries are more orthogonal in this model, which could favor
longevity in supercellular archetypes. Another fly in the ointment
is mid level winds. Some of the forecast skew-t/log-p's show backing
of winds around 500-hPa. This could favor supercellular HPs. This would
cut down on hail size potential via beneficial competition. Tornado
threat also could be reduced if this activity is less discrete and
forms into more or less lines. Not going to throw the baby out with
the bathwater as some of the models do show supercells with UH tracks.
Think the main threat tomorrow could be a few tornadoes, particularly
across the southern and eastern zones, 2-3" hail, damaging outflows,
and heavy rain. Again, this assumes more discrete action. Otherwise,
the threats will be lower if storms interact with one another. The
best chance of severe weather will generally be from Liberal to Dodge
City to Hays and points to the SE and E.

Beyond this, there might be another chance of svr on Thursday. Question
this time is if the warm sector can make it this far north.The best
shear/instability parameters are across the southeastern zones, per
the 12Z EC. North of the the warm front, heavy rain is a concern with
deep isentropic lift forecast from the EC model. A few inches of rain
is possible depending on the location of the best WAA and isentropic
lift.

Drier air and high pressure will work in towards the weekend with calm
conditions prevailing.There is only a slight chance of storms.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 600 PM CDT Mon May 15 2017

VFR expected to prevail through this TAF period. Scattered
convection expected near GCK, LBL and DDC through the 03-04z time
frame. Confidence low in direct impacts to terminals, so only
included CB/VCTS this evening. Gusty erratic outflow winds again
possible. Widespread low level wind shear expected again tonight,
as low level jet increases 850 mb winds to near 60 kts. After
15z Tuesday, strong south winds again at all airports, gusting
30-35 kts at times. Thunderstorms expected to redevelop along the
dryline, roughly from GCK to LBL, near 00z Wed. Severe convection
may impact DDC and HYS during the 00-06z Wed timeframe.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  63  84  54  81 /  50  50  40   0
GCK  60  85  53  81 /  50  30  20  10
EHA  56  84  52  80 /  30  10  10   0
LBL  59  86  53  82 /  50  30  20   0
HYS  64  86  57  80 /  40  50  40  10
P28  66  84  59  84 /  10  50  60   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Sugden
LONG TERM...Sugden
AVIATION...Turner
Hazardous weather outlook, May 15, 4:49 AM CDT, 17 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
449 AM CDT Mon May 15 2017

KSZ030-031-043>046-061>066-074>081-084>090-161000-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
449 AM CDT Mon May 15 2017 /349 AM MDT Mon May 15 2017/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Thunderstorms are expected to develop across far western Kansas
by mid to late afternoon and then move east. Hail as large
as golf balls and wind gusts in excess of 60 mph are expected.

Day 1 Hazards
-------------
* Hail: Elevated risk
* Thunderstorm wind damage: Elevated risk
* Lightning: Limited risk
* Non-thunderstorm wind: Limited risk

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Days 2-7 Discussion
-------------------

Severe thunderstorms are possible across central and western
Kansas Tuesday afternoon and evening. The main threats will
be hail as large as baseballs, wind gusts in excess of 70 mph and
tornadoes. The best chance of storms is along and east of a line
from Liberal to Dighton.

Days 2-7 Hazards
----------------
* Tuesday
  - Flooding: Limited risk
  - Lightning: Elevated risk
  - Severe thunderstorm: Elevated risk
  - Non thunderstorm wind: Limited risk

* Wednesday
  - Lightning: Limited risk
  - Non thunderstorm wind: Limited risk

* Thursday
  - Lightning: Elevated risk
  - Severe thunderstorm: Elevated risk

* Friday
  - Lightning: Limited risk

* Saturday
  - Lightning: Limited risk

* Sunday
  - Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed after 3 pm.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Special weather statement, May 15, 8:59 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Dodge City KS
859 PM CDT MON MAY 15 2017

KSZ063-077-160300-
Gray KS-Finney KS-
859 PM CDT MON MAY 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FORD...SOUTHEASTERN
KEARNY...FINNEY...SOUTHWESTERN HODGEMAN AND GRAY COUNTIES UNTIL 1000
PM CDT...

At 859 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Charleston, or 11 miles west of Cimarron, moving north at 45
mph.

Wind gusts arround 60 mph will be possible with this storm.

Locations impacted include...
Garden City, Cimarron, Montezuma, Holcomb, Pierceville, Ingalls,
Copeland, Ensign, Charleston, Plymell, Kalvesta, Friend, Garden City
Regional Airport, The Haggard Elevator, The Lowe Elevator, Finney
State Lake, Concannon State Lake and The Tennis Elevator.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
southwestern Kansas.

LAT...LON 3748 10065 3774 10065 3774 10109 3826 10110
      3826 10023 3748 10022
TIME...MOT...LOC 0159Z 198DEG 40KT 3784 10056

HOVORKA
Local storm report, May 15, 9:03 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
903 PM CDT MON MAY 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     TSTM WND GST     3 WSW SCOTT STATE LAKE  38.67N 100.97W
05/15/2017  E60 MPH          SCOTT              KS   PUBLIC

            DELAYED REPORT. REPORTS OF A MICROBURST JUST
            WEST OF LAKE SCOTT.

&&

GT
Local storm report, May 15, 9:07 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
907 PM CDT MON MAY 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     TSTM WND GST     4 NW PIERCEVILLE        37.93N 100.72W
05/15/2017  M63 MPH          FINNEY             KS   ASOS

&&

GT
Special weather statement, May 15, 9:10 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Dodge City KS
910 PM CDT MON MAY 15 2017

KSZ078-079-160300-
Edwards KS-Ford KS-
910 PM CDT MON MAY 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR FORD...SOUTHEASTERN HODGEMAN...
SOUTHWESTERN PAWNEE...EASTERN GRAY AND NORTHWESTERN EDWARDS COUNTIES
UNTIL 1000 PM CDT...

At 910 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles east of Fort Dodge, or 9 miles east of Dodge City, moving north
at 45 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Dodge City, Spearville, Bucklin, Ford, Fort Dodge, Wright, Bloom,
Howell, Bellefont, Kingsdown, Windhorst, Willroads Garden, Rolling
Hill Estates, Dodge City Regional Airport, Boot Hill Casino, Ford
State Lake and Hain State Lake.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
southwestern Kansas.

LAT...LON 3748 10022 3791 10023 3791 9958 3809 9957
      3809 9953 3801 9957 3792 9957 3747 9956
TIME...MOT...LOC 0210Z 198DEG 40KT 3771 9986

HOVORKA
Local storm report, May 15, 9:29 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
929 PM CDT MON MAY 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     TSTM WND GST     1 E SCOTT CITY          38.48N 100.88W
05/15/2017  M60 MPH          SCOTT              KS   AWOS

&&

GT
Special weather statement, May 15, 9:51 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Dodge City KS
951 PM CDT MON MAY 15 2017

KSZ043>045-063-064-076>080-086>089-160345-
Seward KS-Gray KS-Hodgeman KS-Lane KS-Haskell KS-Ness KS-Finney KS-
Meade KS-Clark KS-Scott KS-Kiowa KS-Edwards KS-Comanche KS-Ford KS-
951 PM CDT MON MAY 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR FORD...WESTERN KIOWA...FINNEY...
MEADE...WESTERN COMANCHE...SOUTHWESTERN EDWARDS...HASKELL...CLARK...
EASTERN SEWARD...SOUTHEASTERN SCOTT...SOUTHERN NESS...HODGEMAN...
SOUTHERN LANE AND GRAY COUNTIES UNTIL 1045 PM CDT...

At 950 PM CDT, Doppler radar was light rain showers moving north at
45 mph.

Wind gusts of 50 to 55 mph are likely from these showers. These
showers have a history of producing wind gusts near 55 mph.

Locations impacted include...
Dodge City, Garden City, Cimarron, Meade, Sublette, Plains,
Montezuma, Jetmore, Ashland, Protection, Spearville, Bucklin,
Minneola, Fowler, Pierceville, Kismet, Ingalls, Copeland, Ford and
Hanston.

A severe thunderstorm watch remains in effect until midnight CDT for
southwestern and west central Kansas.

LAT...LON 3761 10096 3829 10098 3829 9962 3701 9942
      3700 10081
TIME...MOT...LOC 0250Z 200DEG 38KT 3757 10036

TURNER

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:07 PM CDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Stanton53 min
May 15, 7:11 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens49 min
May 15, 7:52 PM CDTSpecial Weather StatementDDCGrant, Morton, Stanton, Stevens53 min
May 15, 8:01 PM CDTSevere Thunderstorm WarningDDCScott44 min
May 15, 8:12 PM CDTSpecial Weather StatementDDCHaskell, Seward48 min
May 15, 8:21 PM CDTSpecial Weather StatementDDCKearny54 min
May 15, 8:44 PM CDTSpecial Weather StatementDDCMeade61 min
May 15, 8:47 PM CDTSpecial Weather StatementDDCGrant, Morton, Stevens58 min
May 15, 8:59 PM CDTSpecial Weather StatementDDCFinney, Gray61 min
May 15, 9:10 PM CDTSpecial Weather StatementDDCFord50 min
May 15, 9:40 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Seward, Stevens53 min
May 15, 9:51 PM CDTSpecial Weather StatementDDCClark, Finney, Ford, Gray, Haskell, Hodgeman and 1 more54 min
May 15, 10:44 PM CDTSevere Thunderstorm WarningDDCMeade, Seward46 min
May 15, 10:52 PM CDTSpecial Weather StatementDDCClark, Comanche, Edwards, Ford, Gray, Hodgeman and 2 more53 min
May 15, 11:03 PM CDTSpecial Weather StatementDDCHaskell42 min
May 15, 11:25 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Meade35 min
May 15, 11:53 PM CDTSpecial Weather StatementDDCFord67 min
May 16, 2:42 PM CDTSevere Thunderstorm WarningDDCMeade, Seward, Stevens63 min
May 16, 2:49 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Meade56 min
May 16, 3:22 PM CDTSevere Thunderstorm WarningDDCFord, Gray53 min
May 16, 3:26 PM CDTSevere Thunderstorm WarningDDCHaskell, Seward49 min
May 16, 3:32 PM CDTTornado WarningDDCClark, Meade24 min
May 16, 3:42 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Hodgeman34 min
May 16, 3:44 PM CDTSevere Thunderstorm WarningDDCClark, Meade13 min
May 16, 3:54 PM CDTSevere Thunderstorm WarningDDCLane, Ness51 min
May 16, 3:55 PM CDTSevere Thunderstorm WarningDDCClark, Meade50 min
May 16, 4:06 PM CDTSevere Thunderstorm WarningDDCFinney54 min
May 16, 4:10 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Meade50 min
May 16, 4:18 PM CDTSevere Thunderstorm WarningDDCTrego57 min
May 16, 4:24 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa25 min
May 16, 4:32 PM CDTSevere Thunderstorm WarningDDCEllis51 min
May 16, 4:36 PM CDTSevere Thunderstorm WarningDDCClark, Meade37 min
May 16, 4:40 PM CDTSevere Thunderstorm WarningDDCMeade50 min
May 16, 4:40 PM CDTSevere Thunderstorm WarningDDCLane, Ness50 min
May 16, 4:48 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa36 min
May 16, 4:53 PM CDTSevere Thunderstorm WarningDDCFinney, Lane, Scott52 min
May 16, 4:59 PM CDTSevere Thunderstorm WarningDDCEllis, Trego46 min
May 16, 5:08 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Ness, Pawnee, Rush52 min
May 16, 5:09 PM CDTTornado WarningDDCClark, Meade36 min
May 16, 5:26 PM CDTSevere Thunderstorm WarningDDCMeade, Seward49 min
May 16, 5:29 PM CDTSevere Thunderstorm WarningDDCClark, Ford22 min
May 16, 5:39 PM CDTSevere Thunderstorm WarningDDCEllis, Trego40 min
May 16, 5:41 PM CDTFlash Flood WarningDDCClark, Ford, Meade6 hr
May 16, 5:41 PM CDTTornado WarningDDCClark, Ford, Meade34 min
May 16, 5:47 PM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade, Seward30 min
May 16, 5:47 PM CDTSevere Thunderstorm WarningDDCEllis, Rush33 min
May 16, 6:06 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Kiowa35 min
May 16, 6:11 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell29 min
May 16, 6:29 PM CDTTornado WarningDDCEdwards, Ford, Kiowa46 min
May 16, 6:45 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Lane, Scott21 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.